Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 58, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 58, Number 2 (1952)
PDF
Bull. Amer. Math. Soc. 58 (1952)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 58, Number 2 (1952)
PDF
Bull. Amer. Math. Soc. 58 (1952)
Publication charges
E. G. Begle PDF
Bull. Amer. Math. Soc. 58 (1952), 115
Ergodic sets
John C. Oxtoby PDF
Bull. Amer. Math. Soc. 58 (1952), 116-136
Concerning aposyndetic and non-aposyndetic continua
F. Burton Jones PDF
Bull. Amer. Math. Soc. 58 (1952), 137-151
The November meeting in Norman
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 58 (1952), 152-156
The annual meeting of the Society
L. W. Cohen PDF
Bull. Amer. Math. Soc. 58 (1952), 157-216
√Člie Cartan and his mathematical work
Shiing-Shen Chern and Claude Chevalley PDF
Bull. Amer. Math. Soc. 58 (1952), 217-250
Gilbert Ames Bliss, $1876-1951$
L. M. Graves PDF
Bull. Amer. Math. Soc. 58 (1952), 251-264
Notes
PDF
Bull. Amer. Math. Soc. 58 (1952), 281-285
New publications
PDF
Bull. Amer. Math. Soc. 58 (1952), 286